# SDR AU990430

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767216
- Engine: Ge CF680A
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Disbonded
- Location: Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE SLAT T/E WEDGES DISBONDED IN FOLLOWING AREAS:   1.  NR 3 SLAT UPPER SURFACE DISBONDED AT OUTBOARD END 45 MM (1.771 INCH) FROM T/E .  AREA OF DISBOND 50 MM BY 45 MM (1.968 INCH BY 1.771 INCH).   2.  NR 4 SLAT UPPER SURFACE DISBONDED 1440 MM (56.692 INCHES) FROM INBOARD END AND 35 MM (1.377 INCH) FROM TRAILING EDGE.   AREA  OF DISBOND 95 MM BY 90 MM (3.740 INCHES BY 3.543 INCHES).   3.  NR 5 SLAT UPPER AND LOWER SURFACES DISBONDED AT INBOARD END 25 MM (0.984 INCH) FROM T/E.   AREA OF DISBOND 55 MM  BY 35 MM (2.165 INCHES BY 1.377 INCH).   4.  NR 8 SLAT UPPER AND LOWER SURFACES DISBONDED AT INBOARD END 85 MM (3.346 INCHES) FROM T/E.  AREA OF DISBOND 130 MM BY 55 MM (5.118 INCHES BY 2.1 INCH).
